# SDR MALA976455

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 406
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, TAIL STAND SLID OUT FROM UNDERNEATH AIRCRAFT DURING BAGGAGE LOADING, CAUSING AIRCRAFT TO REST ON TAIL.  MAINTENANCE REPAIRED TAIL STAND ATTACH POINT AND CREASE IN SKIN IAW 72SDS1078.
